# SDR DHL96802002

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Vlv
- Part number: 12J82400
- Condition: Leaking
- Location: Nr 2 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MANIFOLD NR 2 OVER TEMP ILLUMINATED IN FLIGHT, TEMP WAS 215 DEGREES CELSIUS, PERFORMED CHECK LIST AND LIGHT WENT OUT.  ENGINE DE-ICE WAS ON AT THE TIME.  OPENED PYLON, CHECKED DUCTING FOR SECURITY, FOUND OKAY.  PRE-COOLER VALVE FOR OPERATION WAS OKAY, REGULATING VALVE AND MUSCLE LINE OKAY, TEMP SENSOR MANIFOLD FOUND OKAY AND SECURED.  FOUND AIR LEAKAGE ON NR 2 ENGINE FIREWALL SHUT OFF VALVE, SECURED CLAMPS AND OPERATES OKAY.
